# SDR 96ZZZX5254

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21NG
- Make and model: Lear 35A
- Aircraft serial: 343
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 26195009
- Condition: Malfunctioned
- Location: Lt Press Sys
- Part time: 4,251 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DUDRING TAKEOFF FROM BINGHAMTON REGIONAL AIRPORT, LEFT EMERGENCY PRESSURIZATION 3-WAY VALVE WENT TO EMERGENCY POSITION.  PROBLEM INTRODUCED HOT AIR AND SMOKE INTO CABIN.  VALVE WOULD NOT SHUT OFF.  EMERGENCY DECLARED AND ACFT RETURNED AND AN UNEVENTFUL LANDING  MADE.  AIRCRAFT TURNED OVER TO MAINTENANCE.  THE LT EMERGENCY PRESSURIZATION 3-WAY VALVE WAS REPLACED.
